MAUDE Adverse Event Report: FUJIFILM CORPORATION LIGHT SOURCE BL-7000; ENDOSCOPIC VIDEO IMAGING SYSTEM/COMPONENT, GASTROENTEROLOGY-UROLOGY

FUJIFILM CORPORATION LIGHT SOURCE BL-7000; ENDOSCOPIC VIDEO IMAGING SYSTEM/COMPONENT, GASTROENTEROLOGY-UROLOGY
Model Number BL-7000
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
On april 15th, 2023, fujifilm healthcare americas corporation was informed of an event involving bl-7000.It was reported that the insufflation appears to be inconsistent, as well as irrigation, during a treatment.There was a 20-minutes delay to troubleshoot the processer and the scope.There was no harm or injury to the patient.As such, this report is being submitted due to delay of procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Ref comp # (b)(4).

Brand Name
LIGHT SOURCE BL-7000
Common Device Name
ENDOSCOPIC VIDEO IMAGING SYSTEM/COMPONENT, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei- machi
ashigarakami-gun, kanagawa 00258 8538
JA  002588538
MDR Report Key19307491
Report Number1000513161-2024-00032
Device Sequence Number20665748
Product Code FET
UDI-Device Identifier04547410337730
UDI-Public(01)04547410337730(11)190501
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/14/2024
Report Date (Section F) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL-7000
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/15/2024
Event Location Hospital
Date Report to Manufacturer05/08/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/14/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown